re: Food Intake
Sep 11, 2005
Hello I read with interest your recent reply regarding food intake with HIV meds. I am on the same regimen as the previous poster (Sustiva, Viread and Epivir), and have recently been eating immediately before and after taking the meds - mainly due to social/work situations where my medication time has fallen in between courses of a late meal. I've not had side effects from Sustiva that have bothered me (in fact I find the slightly "stoned" sensation to be quite pleasant). Given your previous response, is the opposite OK - i.e. Is taking these medications during a meal acceptable?
Response from Dr. Wohl
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- Vomiting After Vaginal Sex Without Condom Does It Mean I Have HIV
- How Long Do Hep C Symptoms Take To Occur?
- Accidental Intake Of A Double Dose Of HIV Medication
- Can Putting A Finger In A Vagina Cause HIV Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.